# SDR DALA2023011000191

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 86,076 hours, 16,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS FROM 6A TO 9A INOP.   REMOVED BATTERY PARK IAW AMM 33-51. BATTERY PACK PER IAW AMM 33-51 OPS. CHK GOOD.
